# SDR DHL2007786517

- Difficulty date: March 15, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD FOREFLAP WBL 305, HAS T/E DISBONDING.  CUT OUT DAMAGED AREA APPROX 2 BY 6 ON LT OUTBD FOREFLAP WBL 305 IAW B727 SRM 51-40-20.  FABRICATED FILLER .016 BY 2 BY 6 AND DOUBLER, .016 3.50 BY 8.50 FROM 2024T3 IAW B727 SRM 53-10-4, FIG 13.  BONDED FILLER AND DOUBLER, CLEANED, PRIMED AND SEALED IAW B727 SRM 51-40-20.
